Alert archive / Oklahoma / Flash Flood Warnings in 2016

Flash Flood Warning 112, NWS Norman, OK

September 24, 20166 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at Sep 24, 2016, 4:35 PM CDT for 6 counties in Oklahoma. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 24, 2016, 4:35 PM CDT (21:35 UTC)
Expired
Sep 24, 2016, 8:30 PM CDT
In force
4 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Comanche County, OK, Greer County, OK, Jackson County, OK, Kiowa County, OK, Tillman County, OK, Washita County, OK

The radar

The Altus AFB radar (KFDR), 63 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.6 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1262 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1262 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
961 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

034 
WGUS54 KOUN 242135
FFWOUN
OKC031-055-065-075-141-149-250130-
/O.NEW.KOUN.FF.W.0112.160924T2135Z-160925T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
435 PM CDT SAT SEP 24 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
  SOUTHEASTERN WASHITA COUNTY IN WESTERN OKLAHOMA...
  NORTHEASTERN JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
  NORTHWESTERN TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
  SOUTHEASTERN GREER COUNTY IN SOUTHWESTERN OKLAHOMA...
  NORTHWESTERN COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...

* UNTIL 830 PM CDT
  
* AT 435 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS OCCURRING OR IS IMMINENT.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ALTUS...HOBART...SNYDER...SENTINEL...BLAIR...MOUNTAIN VIEW...
  OLUSTEE...LONE WOLF...MOUNTAIN PARK...ROOSEVELT...GOTEBO...ROCKY...
  HEADRICK...FRIENDSHIP...COOPERTON...HUMPHREYS...
  ALTUS AIR FORCE BASE...WARREN...
  TOM STEED RESERVOIR AND NORTHWESTERN WICHITA MOUNTAINS WILDLIFE
  REFUGE.

ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3518 9862 3456 9882 3455 9943 3517 9916

$$

KURTZ
1 follow-up statement
560 
WGUS74 KOUN 250124
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
824 PM CDT SAT SEP 24 2016

OKC031-055-065-075-141-149-250134-
/O.EXP.KOUN.FF.W.0112.000000T0000Z-160925T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KIOWA OK-WASHITA OK-JACKSON OK-TILLMAN OK-GREER OK-COMANCHE OK-
824 PM CDT SAT SEP 24 2016

...THE FLASH FLOOD WARNING FOR KIOWA...SOUTHEASTERN WASHITA...
NORTHEASTERN JACKSON...NORTHWESTERN TILLMAN...SOUTHEASTERN GREER AND
NORTHWESTERN COMANCHE COUNTIES WILL EXPIRE AT 830 PM CDT...

THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 3518 9862 3456 9882 3455 9943 3517 9916

$$

KURTZ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Sep 24, 2:26 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Sep 24, 2:26 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Norman OK
226 PM CDT SAT SEP 24 2016

.DISCUSSION...
Heavy rainfall will be main concern next 36hrs.

Large upper low over Wyoming/Colorado will continue to move
slowly east this afternoon into this evening before lifting
northeast into the Northern Plains tonight into Sunday. Models
still depicting a large piece of this low remaining behind,
retrograding and closing off somewhere near the baja tomorrow.

As this occurs, widespread showers and thunderstorms are expected
to develop across Oklahoma and western north Texas. Although
overall wind fields will be rather weak, sufficient instability
will be present late today into this evening for a few strong to
perhaps severe storms across approximately the western half of
the CWA.

As the northern part of the upper low moves through the
Northern Plains, a cold front will push south through Oklahoma
into Texas during the day on Sunday. This will bring cooler and
drier air into the area, which will limit the rain/thunder to Red
River valley by Sunday night.

Drier and cooler air will then overspread the area, resulting in
acouple of pleasant and more fall-like days early in the week.
Hightemperatures Monday/Tuesday will only climb into the 70s with
nighttime temperatures dropping into the upper 40s and lower 50s
byTuesday morning.

The upper low over the baja is expected to lift northeast
through southern and central Rockies into the plains by late in
the week. This may result in a few showers across northwest
Oklahoma by late Thursday into Friday. Otherwise, temperatures
will warm back to into the low/mid 80s.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  69  75  57  74 /  90  80  30  10
Hobart OK         68  74  57  73 /  80  80  30  10
Wichita Falls TX  70  78  59  74 /  80  90  50  30
Gage OK           61  71  50  75 /  60  30   0   0
Ponca City OK     67  73  53  75 /  90  70  10   0
Durant OK         72  84  63  77 /  40  70  40  20

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

04/30
Hazardous weather outlook, Sep 24, 12:58 PM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1258 PM CDT SAT SEP 24 2016

OKZ004>048-050>052-TXZ083>090-251200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1258 PM CDT SAT SEP 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TO
DEVELOP AND AFFECT PARTS OF THE AREA THROUGH SUNDAY MORNING DUE TO
A SLOW MOVING STORM SYSTEM. A FEW OF THE STORMS MAY BECOME STRONG
TO SEVERE THIS AFTERNOON AND EVENING... MAINLY BETWEEN 3 PM AND 10
PM. A MARGINAL RISK COVERS AN AREA NORTHWEST OF A LINE FROM
STILLWATER AND MOORE... TO DUNCAN OKLAHOMA... TO WICHITA FALLS AND
ARCHER CITY TEXAS. DAMAGING WINDS UP TO 65 MPH WILL BE THE PRIMARY
CONCERN WITH ANY SEVERE STORMS.

THE POTENTIAL FOR SEVERE WEATHER WILL DECREASE LATER THIS EVENING
BUT SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS LATER THIS
AFTERNOON AND EVENING.

.HEAVY RAIN...
HEAVY RAIN WILL ALSO BE A CONCERN ACROSS MUCH OF THE AREA INTO
SUNDAY. THE HEAVIEST RAIN IS EXPECTED TO BEGIN THIS EVENING AND
CONTINUE OVERNIGHT. FLOODING COULD BE POSSIBLE... ESPECIALLY IN
LOW-LYING AND POORLY DRAINED AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.THUNDERSTORMS...
SHOWERS AND SOME THUNDERSTORMS WILL REMAIN POSSIBLE SUNDAY INTO
MONDAY. NO ORGANIZED SEVERE WEATHER IS EXPECTED BUT SOME GUSTY
WINDS MAY BE POSSIBLE. RAIN CHANCES WILL GRADUALLY SHIFT FROM
NORTHWEST TO SOUTHEAST SUNDAY AND SUNDAY NIGHT.

AFTER A BRIEF BREAK... LOW THUNDERSTORM CHANCES WILL RETURN TO
PARTS OF THE AREA THURSDAY AND CONTINUE INTO FRIDAY.

.HEAVY RAIN...
THE HEAVY RAIN WILL CONTINUE SUNDAY... ESPECIALLY DURING THE
MORNING HOURS. RAINFALL TOTALS OF TWO TO FOUR INCHES WILL BE
POSSIBLE IN SOME LOCATIONS BY MONDAY. FLOODING WILL REMAIN A
CONCERN SUNDAY... ESPECIALLY IN LOW-LYING AND POORLY DRAINED
AREAS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ

In the hours before

Special weather statement, Sep 24, 3:32 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
332 PM CDT SAT SEP 24 2016

OKZ033-034-036-TXZ083-242115-
HARMON OK-GREER OK-JACKSON OK-HARDEMAN TX-
332 PM CDT SAT SEP 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR HARMON...WESTERN GREER...
SOUTHWESTERN JACKSON AND HARDEMAN COUNTIES UNTIL 415 PM CDT...

AT 329 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES EAST OF DODSON TO NEAR GOODLETT...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3502 9998 3503 9966 3408 9960 3422 9998
TIME...MOT...LOC 2029Z 203DEG 27KT 3477 9994 3433 9991

30
Special weather statement, Sep 24, 3:42 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
342 PM CDT SAT SEP 24 2016

TXZ085-088-242130-
WILBARGER TX-BAYLOR TX-
342 PM CDT SAT SEP 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILBARGER AND BAYLOR
COUNTIES UNTIL 430 PM CDT...

AT 339 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
12 MILES SOUTHEAST OF THALIA TO NEAR RED SPRINGS TO 3 MILES SOUTH OF
BOMARTON...MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
SEYMOUR...RED SPRINGS...GRAYBACK...LAKE KEMP AND BOMARTON.

LAT...LON 3340 9947 3361 9948 3391 9947 3401 9911
      3340 9917
TIME...MOT...LOC 2039Z 232DEG 13KT 3384 9941 3363 9939 3346 9942

KURTZ
Special weather statement, Sep 24, 3:44 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
344 PM CDT SAT SEP 24 2016

OKZ016-017-022-023-035-242115-
CADDO OK-CUSTER OK-BLAINE OK-KIOWA OK-WASHITA OK-
344 PM CDT SAT SEP 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CADDO...SOUTHEASTERN
CUSTER...SOUTHWESTERN BLAINE...NORTHEASTERN KIOWA AND EASTERN WASHITA
COUNTIES UNTIL 415 PM CDT...

AT 339 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES SOUTH OF WEATHERFORD TO NEAR COLONY TO NEAR MOUNTAIN VIEW...
MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...CARNEGIE...HYDRO...MOUNTAIN VIEW...CORN...EAKLY...
GOTEBO...COLONY...CLOUD CHIEF...ALFALFA...
FORT COBB RESERVOIR AND COWDEN.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 75 AND 97.

LAT...LON 3569 9843 3543 9842 3496 9867 3507 9901
      3529 9887 3559 9882
TIME...MOT...LOC 2039Z 222DEG 13KT 3545 9870 3531 9869 3513 9874

KURTZ
Special weather statement, Sep 24, 3:52 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
352 PM CDT SAT SEP 24 2016

OKZ005-006-009>011-014>016-021-022-242145-
ROGER MILLS OK-ALFALFA OK-CUSTER OK-BECKHAM OK-MAJOR OK-WOODS OK-
DEWEY OK-ELLIS OK-WOODWARD OK-WASHITA OK-
352 PM CDT SAT SEP 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS...NORTHWESTERN
ALFALFA...WESTERN CUSTER...NORTHERN BECKHAM...WESTERN MAJOR...
WOODS...DEWEY...SOUTHEASTERN ELLIS...EASTERN WOODWARD AND
NORTHWESTERN WASHITA COUNTIES UNTIL 445 PM CDT...

AT 348 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES WEST OF CAPRON TO 5 MILES EAST OF WAYNOKA TO 9 MILES NORTH OF
CHESTER TO NEAR CESTOS TO 4 MILES SOUTHEAST OF CAMARGO TO 5 MILES
SOUTH OF ANGORA TO 5 MILES SOUTHEAST OF CHEYENNE TO 7 MILES NORTHWEST
OF SAYRE...MOVING NORTH AT 25 MPH.

THESE STORMS ARE PRODUCING PROLIFIC LIGHTNING... MOVE TO SHELTER
IMMEDIATELY... LIGHTNING CAN STRIKE EVEN WHERE IT IS NOT RAINING. IF
YOU HEAR THUNDER OR SEE A FLASH... MOVE INTO AN INCLOSED BUILDING
AND STAY AWAY FROM WINDOWS.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ELK CITY...ALVA...SAYRE...CHEROKEE...CHEYENNE...TALOGA...MOORELAND...
WAYNOKA...SEILING...VICI...HAMMON...CANUTE...LEEDEY...CARMEN...
BUTLER...CAMARGO...BURLINGTON...SHARON...DACOMA AND MUTUAL.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 16 AND 48.

LAT...LON 3700 9811 3698 9811 3665 9836 3524 9939
      3526 9987 3570 9978 3632 9937 3670 9909
      3700 9895
TIME...MOT...LOC 2048Z 199DEG 22KT 3688 9863 3659 9877 3634 9896 3618
9913 3596 9925 3576 9946 3554 9962 3538 9974

KURTZ
Special weather statement, Sep 24, 4:13 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
413 PM CDT SAT SEP 24 2016

OKZ016-017-022-023-035-038-242200-
COMANCHE OK-CADDO OK-CUSTER OK-BLAINE OK-KIOWA OK-WASHITA OK-
413 PM CDT SAT SEP 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COMANCHE...WESTERN
CADDO...SOUTHEASTERN CUSTER...SOUTHWESTERN BLAINE...EASTERN KIOWA AND
EASTERN WASHITA COUNTIES UNTIL 500 PM CDT...

AT 412 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES SOUTH OF HYDRO TO 4 MILES WEST OF EAKLY TO NEAR MOUNTAIN VIEW
TO 7 MILES SOUTHEAST OF COOPERTON...MOVING NORTH AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...HINTON...CARNEGIE...GEARY...HYDRO...MOUNTAIN VIEW...
CORN...MOUNTAIN PARK...EAKLY...ROOSEVELT...GOTEBO...COLONY...
BRIDGEPORT...COOPERTON...ALFALFA...CLOUD CHIEF...
FORT COBB RESERVOIR...TOM STEED RESERVOIR...
COWDEN AND WICHITA MOUNTAINS WILDLIFE REFUGE.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 76 AND 102.

LAT...LON 3571 9874 3572 9831 3562 9831 3463 9865
      3473 9909
TIME...MOT...LOC 2112Z 201DEG 12KT 3549 9859 3530 9863 3508 9879 3478
9880

KURTZ
Special weather statement, Sep 24, 4:15 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
415 PM CDT SAT SEP 24 2016

OKZ021-022-033>036-TXZ083>085-087-242200-
HARMON OK-GREER OK-BECKHAM OK-KIOWA OK-JACKSON OK-WASHITA OK-
WILBARGER TX-KNOX TX-HARDEMAN TX-FOARD TX-
415 PM CDT SAT SEP 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HARMON...GREER...
SOUTHEASTERN BECKHAM...NORTHWESTERN KIOWA...JACKSON...WESTERN
WASHITA...WESTERN WILBARGER...NORTHWESTERN KNOX...HARDEMAN AND FOARD
COUNTIES UNTIL 500 PM CDT...

AT 412 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES NORTHWEST OF WILLOW TO 10 MILES NORTHEAST OF GOULD TO NEAR
ELDORADO TO 5 MILES NORTHEAST OF QUANAH TO 4 MILES NORTH OF MARGARET
TO 6 MILES SOUTH OF CROWELL...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ALTUS...ELK CITY...SAYRE...MANGUM...QUANAH...CROWELL...GRANITE...
BLAIR...CHILLICOTHE...OLUSTEE...ELDORADO...CARTER...MARTHA...
WILLOW...GOULD...ELMER...MARGARET...ODELL...DUKE AND VINSON.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 11 AND 24.

LAT...LON 3414 9982 3474 9989 3526 9981 3543 9918
      3478 9933 3436 9933 3383 9946 3378 9996
TIME...MOT...LOC 2112Z 204DEG 20KT 3512 9956 3481 9969 3447 9964 3434
9967 3411 9965 3388 9973

KURTZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 12:31 PM CDTSpecial Weather StatementOUNMajor29 min
Sep 24, 1:02 PM CDTSpecial Weather StatementOUNAlfalfa28 min
Sep 24, 1:09 PM CDTSpecial Weather StatementOUNRoger Mills36 min
Sep 24, 1:11 PM CDTSpecial Weather StatementOUNJackson34 min
Sep 24, 1:40 PM CDTSpecial Weather StatementOUNEllis, Roger Mills50 min
Sep 24, 1:47 PM CDTSpecial Weather StatementOUNJackson, Kiowa, Washita43 min
Sep 24, 2:12 PM CDTAreal Flood AdvisoryOUNJackson, Kiowa3 hr
Sep 24, 2:14 PM CDTSpecial Weather StatementOUNAlfalfa46 min
Sep 24, 2:31 PM CDTSpecial Weather StatementOUNWoodward44 min
Sep 24, 3:02 PM CDTAreal Flood AdvisoryOUNDewey, Ellis, Roger Mills, Woodward3 hr
Sep 24, 3:10 PM CDTSpecial Weather StatementOUNCanadian50 min
Sep 24, 3:15 PM CDTSpecial Weather StatementOUNAlfalfa30 min
Sep 24, 3:21 PM CDTSpecial Weather StatementOUNWoods, Woodward39 min
Sep 24, 3:30 PM CDTSpecial Weather StatementOUNKiowa45 min
Sep 24, 3:32 PM CDTSpecial Weather StatementOUNHarmon43 min
Sep 24, 3:40 PM CDTAreal Flood AdvisoryOUNAlfalfa, Major, Woods, Woodward3 hr
Sep 24, 3:44 PM CDTSpecial Weather StatementOUNWashita31 min
Sep 24, 3:52 PM CDTSpecial Weather StatementOUNAlfalfa, Beckham, Dewey, Roger Mills, Woods, Woodward53 min
Sep 24, 4:09 PM CDTFlash Flood WarningOUNDewey, Ellis, Roger Mills, Woodward4 hr
Sep 24, 4:13 PM CDTSpecial Weather StatementOUNKiowa47 min
Sep 24, 4:15 PM CDTSpecial Weather StatementOUNBeckham, Greer, Harmon, Jackson45 min
Sep 24, 4:37 PM CDTFlash Flood WarningOUNBeckham, Custer, Roger Mills, Washita3 hr
Sep 24, 4:48 PM CDTSpecial Weather StatementOUNAlfalfa, Custer, Dewey, Major42 min
Sep 24, 5:05 PM CDTAreal Flood AdvisoryOUNGreer, Kiowa3 hr
Sep 24, 5:21 PM CDTSpecial Weather StatementOUNKiowa, Washita39 min
Sep 24, 5:35 PM CDTSpecial Weather StatementOUNGrant25 min
Sep 24, 6:01 PM CDTSpecial Weather StatementOUNCaddo44 min
Sep 24, 6:23 PM CDTAreal Flood AdvisoryOUNAlfalfa, Garfield, Grant, Major3 hr
Sep 24, 6:49 PM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Canadian, Kiowa, Washita3 hr

Nearby

Flash Flood Warnings in Oklahoma, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.